# SDR UALA2009111603553

- Difficulty date: November 14, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 78,838 hours, 9,507 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP DOOR 4 LEFT FWD SILL.  RELAMPED EMERGENCY LIGHT.
